# SDR UALA2011100305311

- Difficulty date: September 30, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E DOOR HAS 3 EACH DENTS IN THE OUTER SKIN FWD SECTION.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED PER CO ECRA 5210-02264.
